# SDR SWIA200514530

- Difficulty date: February 6, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 12,053 hours, 16,493 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Part serial: 0220
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,731 hours, 13,185 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPEATED FLAP CONTROL FAULTS DURING FLIGHT.  REMOVED AND REPLACED ANNUNCIATOR WITH SERVICEABLE UNIT IAW 27-50-10.  OPERATIONAL CHECK GOOD.
